# SDR MWEA010364

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 41,026 hours, 31,693 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 6223257001
- Part serial: 2442
- Condition: Inoperative
- Location: Nav System
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

NR 2 NAV CIRCUIT BREAKER TRIPPED WHEN NR 2 ENGINE STARTED AND APU POWER SWITCHED TO ENGINE ELECTRICAL.  REPLACED NR 2 NAV RECEIVER.
